Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 146, NWS Atlanta, GA

November 15, 2018Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 15, 2018, 4:20 PM EST for Murray County, Whitfield County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Nov 15, 2018, 4:20 PM EST (21:20 UTC)
Expired
Nov 16, 2018, 4:10 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1). The gauge peaked at 12.67 ft at Nov 16, 2018, 5:00 AM EST.

actionminormoderate10152011/1511/1611/17
Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

945 
WGUS42 KFFC 152120
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
420 PM EST Thu Nov 15 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Conasauga River near Eton affecting Murray and Whitfield Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC213-313-161119-
/O.NEW.KFFC.FL.W.0146.181115T2120Z-000000T0000Z/
/ETNG1.1.ER.181115T2053Z.181115T2100Z.000000T0000Z.NO/
420 PM EST Thu Nov 15 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Conasauga River near Eton.
* Until further notice.
* At 4 PM Thursday the stage was 11.9 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$
3 follow-up statements
836 
WGUS82 KFFC 161006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
506 AM EST Fri Nov 16 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Oostanaula River near Calhoun affecting Gordon County 

  Armuchee Creek near Armuchee affecting Floyd County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC213-313-170006-
/O.CON.KFFC.FL.W.0146.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181115T2053Z.181116T0900Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Conasauga River near Eton.
* Until further notice.
* At 4AM Friday the stage was 12.7 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 12.0 feet.
* At 12.0 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-161537-
/O.EXT.KFFC.FL.W.0121.000000T0000Z-181116T1537Z/
/CHCG1.1.ER.181113T0143Z.181116T0900Z.181116T0937Z.UU/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until this morning.
* At 4AM Friday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage by early this 
  afternoon.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-170006-
/O.EXT.KFFC.FL.W.0141.000000T0000Z-181117T1330Z/
/TLNG1.1.ER.181115T0922Z.181116T1800Z.181117T0730Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Conasauga River near Tilton.
* From early this morning until Saturday morning.
* At 4AM Friday the stage was 17.6 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise above flood stage by early this morning and 
  continue to rise to near 18.6 feet by this afternoon.The river will
  fall below flood stage by after midnight tomorrow.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pastures along the river  upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.

  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC129-170006-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T0915Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 4AM Friday the stage was 22.4 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 21.0 feet.
* At 23.0 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-162150-
/O.CON.KFFC.FL.W.0143.000000T0000Z-181116T2150Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181116T1550Z.UU/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until this afternoon.
* At 4AM Friday the stage was 20.9 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* At 21.0 feet...Minor flooding continues and expands further into 
  the woodlands...fields and pastures along the creek upstream and 
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-170006-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4AM Friday the stage was 27.0 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-170006-
/O.CON.KFFC.FL.W.0138.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181114T0120Z.181116T0000Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7PM Thursday the stage was 573.5 feet...and 
  rising.
* Minor flooding is occurring and will continue.
* Flood stage is 570.0 feet.
* At 573.0 feet...Minor flooding continues to expand further into the
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. The access road near
  the intakes behind the plant begins to flood. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under 3 feet of water.

  
&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

ALC081-113-GAC053-215-170006-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-181117T0300Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T2100Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Chattahoochee River near Columbus.
* From late this morning until this evening.
* At 4AM Friday the stage was 26.4 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 27.0 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 27.1 feet by this afternoon.The river will
  fall below flood stage by late this afternoon.
* At 27.0 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.

  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC021-153-169-207-289-170006-
/O.CON.KFFC.FL.W.0134.000000T0000Z-181119T0712Z/
/MACG1.1.ER.181115T1122Z.181117T0000Z.181119T0112Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until late Sunday night.
* At 4AM Friday the stage was 19.3 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will continue rising to near 19.8 feet by this evening. 
  The river will fall below flood stage Sunday evening.
* At 20.0 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be around one 
  foot deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands well 
  downstream will be under one to three feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-170006-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-181117T0224Z/
/PNFG1.1.ER.181114T2003Z.181115T1330Z.181116T2024Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Oconee River near Penfield.
* Until this evening.
* At 4AM Friday the stage was 13.8 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 13.0 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-170006-
/O.EXT.KFFC.FL.W.0147.000000T0000Z-181121T0112Z/
/OCNG1.1.ER.181116T0718Z.181118T0000Z.181120T1912Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until Tuesday evening.
* At 4AM Friday the stage was 17.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue rising to near 19.7 feet by tomorrow 
  evening. The river will fall below flood stage Tuesday early 
  afternoon.
* At 19.0 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC265-317-170006-
/O.CON.KFFC.FL.W.0144.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.181115T1426Z.181115T2215Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 4AM Friday the stage was 19.2 feet...and falling.
* Minor flooding is occurring. 
* Flood stage is 19.0 feet.
* At 19.0 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands and fields along the river upstream and downstream from 
  the gage at Lundberg Road. 

  

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
394 
WGUS82 KFFC 161608
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1108 AM EST Fri Nov 16 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Armuchee Creek near Armuchee affecting Floyd County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Oostanaula River near Calhoun affecting Gordon County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 


GAC213-313-170237-
/O.EXT.KFFC.FL.W.0146.000000T0000Z-181117T0237Z/
/ETNG1.1.ER.181115T2053Z.181116T1030Z.181116T2037Z.NO/
1108 AM EST Fri Nov 16 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Conasauga River near Eton.
* Until this evening.
* At 10AM Friday the stage was 12.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.

  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-170607-
/O.NEW.KFFC.FL.W.0149.181116T1608Z-000000T0000Z/
/CHCG1.1.ER.000000T0000Z.181116T1545Z.000000T0000Z.UU/
1108 AM EST Fri Nov 16 2018

* Until further notice.
* At 10AM Friday the stage was 18 feet...and slowly rising.
* Flood stage is 16 feet.
* At 18 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.

  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-170607-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T1145Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 10AM Friday the stage was 22.3 feet...and  slowly falling.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.

  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-162342-
/O.EXT.KFFC.FL.W.0143.000000T0000Z-181116T2342Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181116T1742Z.UU/
1108 AM EST Fri Nov 16 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Armuchee Creek near Armuchee.
* Until this evening.
* At 10AM Friday the stage was 20.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 21 feet...Minor flooding continues and expands further into 
  the woodlands...fields and pastures along the creek upstream and 
  downstream from the gage on Old Dalton Road.

  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-170607-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 10AM Friday the stage was 26.7 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 

  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC303-319-170607-
/O.CON.KFFC.FL.W.0148.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.181116T0647Z.181116T1530Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 10AM Friday the stage was 18.5 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.

  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
445 
WGUS82 KFFC 162110
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
410 PM EST Fri Nov 16 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Conasauga River near Eton affecting Murray and Whitfield Counties

 
GAC213-313-162140-
/O.CAN.KFFC.FL.W.0146.000000T0000Z-181117T0237Z/
/ETNG1.1.ER.181115T2053Z.181116T1030Z.181116T2000Z.NO/
410 PM EST Fri Nov 16 2018

The Flood Warning is cancelled for
  The Conasauga River near Eton.
* This takes effect immediately.
* At 4 PM Friday the stage was 11.8 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 15, 2:51 PM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Nov 15, 2:51 PM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
251 PM EST Thu Nov 15 2018

.SHORT TERM /Tonight through Friday Night/...

Surface analysis and GOES-EAST Satellite imagery show an intensifying
low pressure system moving across the Ohio River Valley, with
redevelopment on the lee side of the Appalachians along the
baroclinic coastal zone in the Carolina already well underway. In
the mid-to upper-level of the atmosphere, dry sinking air has
already moved over the region, pushing out the moisture conveyor
belt that has been over the region for the past few days prompting
previous Flash Flood Watches. Now as a dry, cold airmass moves in
this evening, combined with clearing skies and high temperatures
that are already 15-20 degrees below normal. Most of the forecast
area will see temperatures at or below freezing for the first time
this year. See the ongoing Freeze Warning for tonight or more
details. Winds tonight will pick up with gusts as high as 10 to 20
knots tonight across most of our area, but areas of patchy fog
and frost may develop in places where the winds remain lighter.

Tomorrow, surface high pressure returns to the area bringing mostly
sunny skies which will help rebound temperatures to only 10 degrees
below normal with highs in the 50s. With lighter winds tomorrow
night, expect more widespread areas of patchy fog to develop.

Thiem

.LONG TERM /Saturday through Thursday/...

A dry and "seasonal" preiod is in store for north and central
Georgia heading into the Thanksgiving holiday. A weak system within
the broader longwave pattern will approach the area Sunday night
into Monday but aside from increasing clouds, little if any
measurable precpitation is expected at this time. Temperatures will
be near normal for mid November.

DJN.83

&&

AVIATION...
18Z Update...

Borderline IFR/MVFR conditions will persist for the next several
hours. Cigs are alternating between IFR and MVFR with improvement
expected in the CSG by 20Z, ATL/MCN by 22Z, and AHN by 00Z. Winds
are beginning to shift out of the ENE as a line of light rain and
drizzle current moves through, with the RA/DZ moving out of the
ATL area by 20 Z. Wind gusts above 15kts are expected between
20-05Z this evening along with VFR conditions at all sites by 00Z.

//ATL Confidence...18Z Update...
Medium confidence on all elements

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          30  57  35  62 /   0   0   0   0
Atlanta         29  54  36  61 /   0   0   0   0
Blairsville     24  53  29  61 /  10   0   0   0
Cartersville    28  54  34  61 /   0   0   0   0
Columbus        30  58  37  65 /   0   0   0   0
Gainesville     29  55  35  60 /   5   0   0   0
Macon           31  57  36  64 /   0   0   0   0
Rome            27  55  32  62 /   0   0   0   0
Peachtree City  29  55  35  63 /   0   0   0   0
Vidalia         33  58  38  66 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 8 AM EST Friday for
the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Bleckley...Butts...Carroll...Catoosa...Chattahoochee...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...Crisp...Dade...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Lumpkin...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen...
Troup...Twiggs...Union...Upson...Walker...Walton...Warren...
Washington...Webster...Wheeler...White...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...Thiem
LONG TERM....DJN.83
AVIATION...Thiem
Hazardous weather outlook, Nov 15, 4:00 PM EST, 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
400 PM EST Thu Nov 15 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
400 PM EST Thu Nov 15 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A freeze warning is in effect for all of north and central Georgia,
tonight into early Friday morning.

Behind a sharp cold front, a number of locations will quickly drop
to at or below freezing this evening, especially across west-central
and northwest Georgia. Later tonight, patchy black ice will be
possible where residual water exists from the recent heavy rains.
Motorists are urged to slow down and use caution if encoutering wet
patches on roadways later tonight through Friday morning.

In addition, river and stream flooding will continue over the next
few days from the recent heavy rains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Nov 15, 2:43 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLOOD            1 NNW TOOMSBORO         32.84N  83.08W
11/15/2018                   WILKINSON          GA   EMERGENCY MNGR

            C T LLYOD ROAD WAS REPORTED CLOSED BETWEEN DAY ROAD AND
            HIGHWAY 112.

&&

EVENT NUMBER FFC1800947

LREAVES
Local storm report, Nov 15, 3:39 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLOOD            2 NE SANDY CROSS        33.63N  82.81W
11/15/2018                   TALIAFERRO         GA   EMERGENCY MNGR

            SILAS MERCER ROAD WAS REPORTED DAMAGED DUE TO WATER.

&&

EVENT NUMBER FFC1800948

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 12:15 AM ESTRiver Flood WarningFFCCobb, Douglas8 hr
Nov 15, 12:32 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield33 hr
Nov 15, 1:04 AM ESTRiver Flood WarningFFCGordon55 hr
Nov 15, 2:38 AM ESTSpecial Weather StatementFFCTaliaferro, Warren, Washington, Wilkes22 min
Nov 15, 3:04 AM ESTAreal Flood WarningFFCHancock, Taliaferro, Warren, Washington, Wilkes, Wilkinson6 hr
Nov 15, 3:28 AM ESTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more29 hr
Nov 15, 4:38 AM ESTRiver Flood WarningFFCFloyd48 hr
Nov 15, 9:47 AM ESTRiver Flood WarningFFCTaliaferro, Wilkes22 hr
Nov 15, 12:30 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee21 hr
Nov 15, 6:44 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson4 days

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.